# SDR DALA1106506308

- Difficulty date: January 27, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 88,742 hours, 10,970 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM J/C 5312-01144-02A CRACK WAS FOUND ON BS 2598 BULKHEAD INNER CHORD.  REPAIRED  IAW SRM 53-80-08, REPAIR 11 AND ER/A 488618-14  REV 0, ER/A48 8618-14 REV 1,ER/A488618-14, REV 2 SRM53-80-08, REPAIR 11.
